Jump to content

Medication And Fatigue


ksibert676
 Share

Recommended Posts

I have unbearable/ inappropriate fatigue. Is anyone on medication that helps with fatigue? If yes, please reply with short answers. I know this is a redundant question on this forum, and yes I did a search before posting. LOL

*Addendum March 23, 2007

I feel so lousy I can't help but think something else is wrong with me. Perhaps a little paranoia? I'll have good days and then bad days. ??? Go figure. Is it my POTS or immune deficiency? This 'stuff' is so complex.

Link to comment
Share on other sites

Karen,

I'm not actually taking anything for the fatigue...but wanted to let you know that my Doctor has suggested possibly trying Strattera..and I believe there are some folks that have been trying Provigil. There was some discussion on another site re: meds. for fatigue. Perhaps you could ask your doc. about these?

Link to comment
Share on other sites

in the past keeping my BP regulated better - via midodrine - helped my fatigue.

for awhile concerta worked wonders for me.

mentally CoQ10 seems to help me feel "clearer" (but i have measurable deficiency).

and currently my docs & i are playing with various doses of daytrana - a patch, related to ritalin - which seems to be helping a bit. i definitely am still very fatigued all the time but it seems to be taking the edge off.

B) melissa

Link to comment
Share on other sites

It is well recognised that beta-blockers (I see you are on nadolol) can cause fatigue as a side effect. I am not for a moment advocating stopping your beta-blocker as I know I couldn't function without mine. It might be worth thinking back is your fatigue got worse or improved with any of your meds?

I'm taking Paroxetine (an SSRI) for my POTS. The first fer weeks it made me feel hyper-alert and full of energy (which was great). Then I felt really tired with it. Now so long as I get enough sleep I feel quite alert during the day - as though my body has got used to the Paroxetine. There are other SSRIs out there that have fewer side-effects than Paroxetine (I didn't want to go on Paroxetine but my cardiologist said it was the only SSRI with medical evidence of efficacy in POTS) it may be worth discussing an SSRI with your doctors or see if they have any other ideas.

I've also seen some research about Ritalin and similar meds for POTS but I haven't read anything thoroughly so couldn't really comment on them.

Flop

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...